MathSciNet Relay Station
MathSciNet bibliographic data
MR286123 57.20 (30.00)
Farias, Antonio O. Orientation-preserving mappings, a semigroup of geometric transformations and a class of integral operators. Bull. Amer. Math. Soc. 77 1971 422–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement